# SDR 2005UALA00476

- Difficulty date: May 17, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 44,567 hours, 13,151 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ACCOMPLISHED ON SKIN AT STA 1701 AND STR 18R.
